About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406727, 5 pages
http://dx.doi.org/10.1155/2013/406727
Research Article

Positive Fixed Points for Semipositone Operators in Ordered Banach Spaces and Applications

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 23 January 2013; Accepted 7 April 2013

Academic Editor: Kunquan Lan

Copyright © 2013 Zengqin Zhao and Xinsheng Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zengqin Zhao and Xinsheng Du, “Positive Fixed Points for Semipositone Operators in Ordered Banach Spaces and Applications,” Abstract and Applied Analysis, vol. 2013, Article ID 406727, 5 pages, 2013. doi:10.1155/2013/406727